# SDR AALA20170605001

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 4,307 hours, 1,639 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 EMERGENCY EXIT DOOR, DISCHARGE BOTTLE PRESSURE IS LOW. SERVICED ACTUATOR TO TOP OF GREEN BAND IAW AMM 52-22-00.
